# SDR USAA2012061500023

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 58,053 hours, 40,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT LEFT ENTRY DOOR IS HARD TO CLOSE.  MAINTENANCE ADJUSTED GUIDE ARM ON AFT LEFT ENTRY DOOR PER AMM 52-13-31-401 AND PERFORMED AN OPERATIONAL TEST PER AMM 52-13-00-703.  OPS CHECK GOOD.  DOOR FUNCTIONS NORMALLY.
